# SDR UALA2011112706480

- Difficulty date: November 27, 2011
- Submitted: November 30, 2011
- Operation: Air carrier
- Aircraft: N494UA
- Make and model: Airbus A320-232
- Aircraft serial: 1840
- Aircraft time: 30,792 hours, 13,719 cycles
- Engine: Iae V2527A5
- System (JASC): 2720 · Rudder Control System
- Part: Buffer
- Condition: Faulty
- Location: Rudder Pedals
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

F/O RUDDER PEDALS DO NOT SELF ADJUST OUT.  REPLACED RUDDER PEDAL POSITION BUFFER, OPS CHECKED OKAY.
